# SDR DALA2014090904957

- Difficulty date: September 8, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 71,602 hours, 55,111 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE RT UPPER AND LOWER RELEASE SPADE RECEPTACLES FOR THE TAILCONE HAVE LOOSE AND MISSING HARDWARE. THE RECEPTACLE HARDWARE WAS REPLACED AND THE SYS WAS RIGGED TO SPECIFICATIONS. THE FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
